Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 932362, 12 pages
doi:10.1155/2011/932362
Research Article

On the Behavior of Solutions of the System of Rational Difference Equations: 𝑥 𝑛 + 1 = 𝑥 𝑛 1 / ( 𝑦 𝑛 𝑥 𝑛 1 1 ) , 𝑦 𝑛 + 1 = 𝑦 𝑛 1 / ( 𝑥 𝑛 𝑦 𝑛 1 1 ) , and 𝑧 𝑛 + 1 = 𝑧 𝑛 1 / ( 𝑦 𝑛 𝑧 𝑛 1 1 )

Department of Mathematics, Faculty of Education, Selcuk University, 42090 Konya, Turkey

Received 23 December 2010; Accepted 26 January 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Abdullah Selçuk Kurbanli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the solutions of the system of difference equations 𝑥 𝑛 + 1 = 𝑥 𝑛 1 / ( 𝑦 𝑛 𝑥 𝑛 1 1 ) , 𝑦 𝑛 + 1 = 𝑦 𝑛 1 / ( 𝑥 𝑛 𝑦 𝑛 1 1 ) , 𝑧 𝑛 + 1 = 𝑧 𝑛 1 / ( 𝑦 𝑛 𝑧 𝑛 1 1 ) , where 𝑦 0 , 𝑦 1 , 𝑥 0 , 𝑥 1 , 𝑧 1 , 𝑧 0 .